# SDR 96ZZZX3043

- Difficulty date: June 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N14TX
- Make and model: Lear 36A
- Aircraft serial: 033
- System (JASC): 7120 · Engine Mount Section
- Part: Mount Beam
- Part number: 2651011
- Condition: Chafe
- Location: Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOUNT BEAM CHAFING ON PYLON SIDE PANEL MOUNT FEED THROUGH DOUBLER RING UPPER 3 ATTACH RIVETS.  SUSPECT CAUSE:  PYLON SIDE PANEL MOVEMENT.  SUBMITTER STATES TO REMOVE OLD RIVETS AND INSTALL NEW RIVETS IN A DOUBLER FLUSH MANNER.
